# SDR SWAA2018021919810

- Difficulty date: January 29, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 56,400 hours, 32,815 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A33001
- Condition: Corroded
- Location: Bs 907-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN UNDER THE DORSAL FIN CORRODED BETWEEN BS 907 TO BS 1006, STRINGERS 2L TO  2R.   REPAIRED THE SKIN IAW ER AND EA.
